# SDR DALA2020031101788

- Difficulty date: March 8, 2020
- Submitted: March 11, 2020
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 61,281 hours, 19,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5808, L/P 6739409) MULTIPLE EMERGENCY LIGHTS INOP NEAR FWD OVERWING EXIT. CORRECTIVE ACTION: FOUND BATTERY PACK M11487 CHARGE LOW. REMOVED & REPLACED BATTERY PACK.
